Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 94, NWS Albuquerque, NM

May 9, 2017Chaves County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at May 9, 2017, 8:12 PM MDT for Chaves County, New Mexico. It was in force for 63 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2017, 8:12 PM MDT (02:12 UTC)
Expired
May 9, 2017, 9:15 PM MDT
In force
63 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
60.0 mph

County Chaves County, NM

The radar

The Holloman AFB radar (KHDX), 147 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 8:30 PM MDTHAIL 0.88Roswell, NMESTIMATED NICKEL SIZE HAIL IN ROSWELL.
May 9, 8:45 PM MDTHAIL 0.882 Nw Roswell, NMNICKEL SIZE HAIL REPORTED IN NW ROSWELL.
May 9, 8:45 PM MDTHAIL 13 Nw Roswell, NM1 HAIL AT ALAMEDA AND WYOMING IN ROSWELL.
May 9, 8:45 PM MDTHAIL 1Roswell, NMQUARTER SIZE HAIL IN ROSWELL. GROND IS COVERED BY HAIL.
May 9, 8:45 PM MDTHAIL 1.53 Nw Roswell, NMPING PONG SIZE HAIL REPORTED AT MATTHEWS AND VIRGINIA IN ROSWELL.
May 9, 8:45 PM MDTHAIL 1.751 W Roswell, NMGOLFBALL SIZE HAIL ESTIMATED IN WESTERN ROSWELL.
May 9, 8:54 PM MDTHAIL 1.252 N Roswell, NM
May 9, 8:55 PM MDTHAIL 13 Nw Roswell, NM1 HAIL ON ALAMEDA IN ROSWELL.
May 9, 9:20 PM MDTHAIL 1.25Roswell, NMNE ROSWELL
May 9, 9:21 PM MDTHAIL 0.88Roswell, NMNICKEL SIZE HAIL ON WEST SIDE OF ROSWELL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 2:23 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 2.2 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2017-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 70 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2017-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
70 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
2593 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

926 
WUUS55 KABQ 100212
SVRABQ
NMC005-100315-
/O.NEW.KABQ.SV.W.0094.170510T0212Z-170510T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
812 PM MDT TUE MAY 9 2017

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Central Chaves County in southeastern New Mexico...

* Until 915 PM MDT.

* At 812 PM MDT, a severe thunderstorm was located 13 miles southwest
  of Roswell, moving north at 35 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Roswell, Bitter Lake Wildlife Refuge, Roswell Correctional Facility
  and Midway.

This includes Highway 285 between Mile Markers 98 and 131.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Heavy rains may flood intersections, ditches and underpasses. Do not
attempt to drive through areas where water covers the roadway.

&&

A tornado watch remains in effect until 1000 PM MDT for southeastern
New Mexico.

LAT...LON 3312 10450 3313 10474 3371 10482 3369 10432
TIME...MOT...LOC 0212Z 179DEG 31KT 3322 10466 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

KJ
2 follow-up statements
970 
WWUS55 KABQ 100236
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
836 PM MDT TUE MAY 9 2017

NMC005-100315-
/O.CON.KABQ.SV.W.0094.000000T0000Z-170510T0315Z/
Chaves-
836 PM MDT TUE MAY 9 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MDT
FOR CENTRAL CHAVES COUNTY...

At 836 PM MDT, a severe thunderstorm was located near Roswell, moving
north at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Roswell, Bitter Lake Wildlife Refuge, Roswell Correctional Facility
and Midway.

This includes Highway 285 between Mile Markers 98 and 131.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Heavy rains may flood intersections, ditches and underpasses. Do not
attempt to drive through areas where water covers the roadway.

&&

A tornado watch remains in effect until 1000 PM MDT for southeastern
New Mexico.

LAT...LON 3312 10450 3313 10474 3371 10482 3369 10432
TIME...MOT...LOC 0236Z 190DEG 22KT 3335 10461 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

KJ
849 
WWUS55 KABQ 100246
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
846 PM MDT TUE MAY 9 2017

NMC005-100315-
/O.CON.KABQ.SV.W.0094.000000T0000Z-170510T0315Z/
Chaves-
846 PM MDT TUE MAY 9 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MDT
FOR CENTRAL CHAVES COUNTY...

At 846 PM MDT, a severe thunderstorm was located over northeastern
Roswell, moving northeast at 35 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations impacted include...
Roswell, Bitter Lake Wildlife Refuge, Roswell Correctional Facility
and Midway.

This includes Highway 285 between Mile Markers 98 and 131.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

Heavy rains may flood intersections, ditches and underpasses. Do not
attempt to drive through areas where water covers the roadway.

&&

A tornado watch remains in effect until 1000 PM MDT for southeastern
New Mexico.

LAT...LON 3312 10450 3313 10474 3371 10482 3369 10432
TIME...MOT...LOC 0246Z 210DEG 28KT 3340 10453 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
 
$$

KJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 6:03 PM MDT, 2 hours 9 minutes earlier.

Area forecast discussion, May 9, 6:03 PM MDT, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
603 PM MDT Tue May 9 2017

.AVIATION...
00Z TAF CYCLE

Will be brief due to ongoing weather. Main impact to all TAF sites
through the next 6 hours will be convection and the associated
impacts. Things are expected to go into a relative lull over much of
the area through about 2-3Z when a second round of convection is
expected to fire up over the middle RGV and east of the Central
Mountain Chain. The most impacted sites in this second round will
likely be KTCC and KROW.

54

&&

.PREV DISCUSSION...320 PM MDT Tue May 9 2017...
.SYNOPSIS...
Severe thunderstorms will continue this evening over portions of
eastern New Mexico, with showers and high mountain snow showers
along with thunderstorms otherwise tonight. The upper level low
pressure system responsible for the unsettled weather and cooler
than average temperatures will slowly cross New Mexico from west to
east Wednesday, with showers and thunderstorms persisting, although
severe storms are less likely. Somewhat drier and warmer weather is
expected by Friday and Saturday, but a few showers and storms may
develop over the high terrain and along the Texas and eastern New
Mexico border. Westerly breezes look to shove the dryline east of
New Mexico early next week although temperatures will cool some in
the west.

&&

.DISCUSSION...
The ongoing active weather will continue through this evening with
the focus for severe weather shifting into the eastern plains.
Showers and storms look to persist through the overnight as the
center of circulation lifts into west central New Mexico by 12Z
Wednesday. Small amounts of high terrain snow are possible over the
Contdvd and northern mountains as temperatures aloft fall to 0 to -3
deg C west central and southwest. Locally heavy rain may also
accompany the storms, so stay away from arroyos and ditches.

The upper low will meander over New Mexico Wednesday and Wednesday
night, with the focus for precipitation slowly shifting to the north
central and northeast. Wrap around moisture on the back side of the
departing low will keep clouds and some precipitation going into
Thursday although the west and south will see less activity with
time. Some snow accumulations are possible over the higher terrain
of northern mountains Wednesday night but forecast amounts mostly
below advisory criteria athough high mountain passes could be a
little slick or snow covered. A surface boundary will push down the
east side of the state Thursday/Thursday night, although
precipitation doesn't look to be much of a factor, low clouds may
push up against the east slopes of the central mt chain Thursday
night and an east wind into the Rio Grande Valley could develop.
This could set the stage for a few showers or storms along the
higher terrain under the transitory upper ridge Friday as
temperatures warm towards average. Lingering moisture and above
average temperatures Saturday may also sprout a few mountain cells,
which could propagate into the plains as southwest flow aloft
increases.

After potential for a few dryline storms Sunday, moisture is shunted
east of New Mexico early next week by westerly breezes. Thereafter,
another upper low pressure system drops into the Great Basin for
what could be another round of more active weather.

&&

.FIRE WEATHER...
Thunderstorm activity has fired up over northern and central NM this
afternoon, with much of the activity focused over the central mtn
chain. Thunderstorm activity will continue to spread east through
the evening over the east plains, with the potential for severe
storms over the east plains tonight. Meanwhile, a mid-level dry slot
will continue to limit thunderstorm activity over western NM with
better storm coverage towards the Four Corners region. Shower
activity over the western half will increase again overnight as the
center of the low moves towards west-central NM.

The center of the low is forecast to track over central NM Wednesday
and exit to north TX and OK Thursday. Increased precipitation
chances continue across NM Wednesday, with the best chance for the
most wetting precipitation over western and northern NM. Mixing hgts
and vent rates fall sharply Wednesday and Thursday as the low tracks
over NM, before improving Friday. Daytime temperatures fall to 10-15
degrees below average Wednesday, warming a few degrees Thursday.
Dewpoints also remain broadly in the 30s across NM Wednesday and
Thursday.

As the low exits the area late day Thursday overnight Friday a
backdoor front will bring breezy east canyon winds into the central
Rio Grande Valley early Friday morning. A high amplitude ridge
begins to build in Friday and through the weekend, bringing in drier
southwest flow. Vent rates and mixing hgts improve as the low exits
Friday. Moisture levels fall with minimum humidity values falling
below 15 percent for the weekend across the west. Winds stay
relatively calm Saturday across the west, being the limiting factor
for critical fire conditions. Winds pick up a bit more Sunday
allowing for brief critical conditions during the afternoon. Dry SW
flow continues into early next week before long range models
indicate another low pressure system entering the region toward the
end of next week.

&&

.AVIATION...
18Z TAF CYCLE

Thunderstorm activity over the north and central areas will continue
through today with severe thunderstorms likely. This activity will
spread onto the eastern plains this evening and through the night.
meanwhile drier weather will prevail west of the central and south-
central mtns until tonight when the center of an upper low
approaches increasing precipitation chances along the continental
divide westward. Winds will stay gusty through the afternoon, and
will weaken overnight. MVFR/IFR low clouds across east-central and
northeast areas will develop early Wednesday morning in the wake of
overnight precipitation.

24

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

99
Hazardous weather outlook, May 9, 4:49 AM MDT, 15 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
449 AM MDT Tue May 9 2017

NMZ501>540-101100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
449 AM MDT Tue May 9 2017

This hazardous weather outlook is for portions of northern and
central New Mexico.

.DAY ONE...Today and Tonight

Strong to severe thunderstorms are expected today in portions of
northwestern, central, and eastern New Mexico. In northwestern New
Mexico, damaging wind gusts are expected to be the primary threat,
while central and eastern areas of the state will also have the
potential for heavy downpours and large hail. A couple of isolated
tornadoes cannot be ruled out in central to eastern New Mexico.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Some strong to perhaps severe thunderstorms will be possible on
Wednesday, mainly in northeastern New Mexico.

In addition a few to several inches of high elevation snowfall will
be possible on the highest peaks above 10,000 feet Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any severe weather through the
National Weather Service Albuquerque web site at weather.gov/abq or
by calling 1.888.386.7637. You can also submit storm reports and
photos on our Facebook page or via Twitter using the hashtag nmwx.

52

In the hours before

Local storm report, May 9, 7:17 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
717 PM MDT TUE MAY 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     TSTM WND GST     1 S SAN JON             35.10N 103.33W
05/09/2017  E70 MPH          QUAY               NM   TRAINED SPOTTER

            VERY GUSTY WINDS OF 60-70 MPH ESTIMATED.

&&

EVENT NUMBER ABQ1701922

GUYER
Local storm report, May 9, 7:20 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
720 PM MDT TUE MAY 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     TSTM WND GST     2 ENE CLAYTON           36.46N 103.14W
05/09/2017  M59 MPH          UNION              NM   ASOS

            KCAO ASOS.

&&

EVENT NUMBER ABQ1701923

99
Local storm report, May 9, 7:22 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
722 PM MDT TUE MAY 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     1 NNW CLAYTON           36.46N 103.18W
05/09/2017                   UNION              NM   FIRE DEPT/RESCUE

            SMALL TREE LIMBS DOWN LESS THAN 2 IN DIAMETER.

&&

EVENT NUMBER ABQ1701924

GUYER
Special weather statement, May 9, 7:32 PM MDT, 40 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
732 PM MDT TUE MAY 9 2017

NMZ534-535-100215-
Curry County-Quay County-
732 PM MDT TUE MAY 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN QUAY AND
NORTHEASTERN CURRY COUNTIES UNTIL 815 PM MDT...

At 731 PM MDT, Doppler radar was tracking a strong thunderstorm near
Grady, or 23 miles north of Clovis, moving northeast at 25 mph.

Nickel size hail will be possible with this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Grady, Wheatland and Broadview.

&&

A tornado watch remains in effect until 1000 PM MDT for east central
New Mexico.

LAT...LON 3462 10325 3472 10346 3507 10334 3492 10304
TIME...MOT...LOC 0131Z 212DEG 23KT 3474 10332

40
Special weather statement, May 9, 7:56 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
756 PM MDT TUE MAY 9 2017

NMZ538-100230-
Chaves County Plains-
756 PM MDT TUE MAY 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHAVES COUNTY UNTIL 830
PM MDT...

At 756 PM MDT, Doppler radar was tracking a strong thunderstorm over
northern Roswell, moving north at 30 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Roswell.

This includes Highway 285 between Mile Markers 116 and 132.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 1000 PM MDT for southeastern
New Mexico.

LAT...LON 3336 10444 3336 10467 3372 10475 3371 10432
TIME...MOT...LOC 0156Z 164DEG 27KT 3343 10453

KJ
Special weather statement, May 9, 7:59 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
759 PM MDT TUE MAY 9 2017

NMZ538-100245-
Chaves County Plains-
759 PM MDT TUE MAY 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHAVES COUNTY UNTIL 845
PM MDT...

At 759 PM MDT, Doppler radar was tracking a strong thunderstorm 18
miles west of Dexter, or 19 miles southwest of Roswell, moving north
at 35 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This storm will remain over mainly rural areas of central Chaves
County.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 1000 PM MDT for southeastern
New Mexico.

LAT...LON 3305 10456 3304 10474 3336 10487 3336 10455
TIME...MOT...LOC 0159Z 175DEG 32KT 3312 10467

KJ

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 6:10 PM MDTSevere Thunderstorm WarningABQChaves, Roosevelt45 min
May 9, 6:13 PM MDTSevere Thunderstorm WarningABQGuadalupe30 min
May 9, 6:14 PM MDTSevere Thunderstorm WarningABQCurry, Quay61 min
May 9, 6:23 PM MDTAreal Flood AdvisoryABQColfax, Harding, Quay, San Miguel, Union112 min
May 9, 6:39 PM MDTSpecial Weather StatementABQUnion66 min
May 9, 6:58 PM MDTSevere Thunderstorm WarningABQUnion47 min
May 9, 7:05 PM MDTSevere Thunderstorm WarningABQRoosevelt55 min
May 9, 7:09 PM MDTSevere Thunderstorm WarningABQHarding, Quay27 min
May 9, 7:12 PM MDTSevere Thunderstorm WarningABQCurry18 min
May 9, 7:25 PM MDTSevere Thunderstorm WarningABQChaves65 min
May 9, 7:32 PM MDTSpecial Weather StatementABQCurry43 min
May 9, 7:32 PM MDTSevere Thunderstorm WarningABQRoosevelt28 min
May 9, 7:34 PM MDTAreal Flood AdvisoryABQChaves, Curry, Roosevelt116 min
May 9, 7:49 PM MDTAreal Flood AdvisoryABQHarding, Quay, San Miguel, Union116 min
May 9, 7:56 PM MDTSpecial Weather StatementABQChaves34 min
May 9, 7:59 PM MDTSpecial Weather StatementABQChaves46 min
May 9, 8:06 PM MDTAreal Flood AdvisoryABQCurry, Harding, Quay114 min
May 9, 8:17 PM MDTSpecial Weather StatementABQQuay28 min
May 9, 8:27 PM MDTSevere Thunderstorm WarningABQCurry, Quay30 min
May 9, 8:41 PM MDTAreal Flood AdvisoryABQChaves2 hr
May 9, 8:56 PM MDTSevere Thunderstorm WarningABQChaves34 min
May 9, 9:10 PM MDTSpecial Weather StatementABQRoosevelt35 min
May 9, 9:14 PM MDTSevere Thunderstorm WarningABQChaves30 min
May 9, 9:14 PM MDTTornado WarningABQChaves, Roosevelt46 min
May 9, 9:29 PM MDTSevere Thunderstorm WarningABQChaves46 min
May 9, 9:39 PM MDTTornado WarningABQRoosevelt51 min
May 9, 9:50 PM MDTSevere Thunderstorm WarningABQChaves, De Baca, Roosevelt25 min
May 9, 10:05 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt25 min
May 9, 10:16 PM MDTSevere Thunderstorm WarningABQChaves, De Baca, Roosevelt29 min
May 9, 10:25 PM MDTTornado WarningABQRoosevelt12 min
May 9, 10:44 PM MDTSevere Thunderstorm WarningABQChaves, Roosevelt46 min
May 9, 10:52 PM MDTSevere Thunderstorm WarningABQChaves38 min
May 9, 11:17 PM MDTSevere Thunderstorm WarningABQChaves48 min
May 9, 11:29 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt46 min
May 9, 11:33 PM MDTSevere Thunderstorm WarningABQChaves, De Baca30 min
May 9, 11:39 PM MDTAreal Flood AdvisoryABQRoosevelt111 min
May 10, 12:02 AM MDTSpecial Weather StatementABQRoosevelt43 min
May 10, 12:34 AM MDTSpecial Weather StatementABQRoosevelt41 min
May 10, 1:16 AM MDTSevere Thunderstorm WarningABQCurry, Roosevelt44 min
May 10, 2:30 AM MDTSpecial Weather StatementABQRoosevelt30 min
May 10, 11:44 AM MDTSpecial Weather StatementABQTaos46 min
May 10, 12:34 PM MDTSevere Thunderstorm WarningABQColfax41 min
May 10, 1:22 PM MDTSpecial Weather StatementABQSan Miguel23 min
May 10, 1:45 PM MDTSpecial Weather StatementABQSan Miguel30 min
May 10, 3:11 PM MDTSpecial Weather StatementABQValencia34 min
May 10, 3:38 PM MDTSpecial Weather StatementABQUnion37 min
May 10, 4:14 PM MDTSpecial Weather StatementABQSanta Fe31 min
May 10, 4:30 PM MDTSpecial Weather StatementABQUnion30 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.